Applied Mathematical Modelling, ( ISI ), Volume (40), No (2), Year (2015-7) , Pages (886-903)

Title : ( Smoothing approach for a class of nonsmooth optimal control problems )

Authors: mohammad hadi noori skandari , Ali Vahidian Kamyad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this study, we consider a nonsmooth optimal control problem. We first convert this problem to the corresponding smooth optimal control problem by using a practical generalized derivative. Then we utilize the Chebyshev pseudo-spectral method to solve the smooth problem and analyze the feasibility and convergence of the obtained approximations. Finally, we approximate the optimal solution of some of the nonsmooth optimal control problems.

Keywords

, Nonsmooth optimal control, Generalized derivative, Chebyshev pseudo-spectral method, Nonlinear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1057793,
author = {Noori Skandari, Mohammad Hadi and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {Smoothing approach for a class of nonsmooth optimal control problems},
journal = {Applied Mathematical Modelling},
year = {2015},
volume = {40},
number = {2},
month = {July},
issn = {0307-904X},
pages = {886--903},
numpages = {17},
keywords = {Nonsmooth optimal control; Generalized derivative; Chebyshev pseudo-spectral method; Nonlinear programming},
}

[Download]

%0 Journal Article
%T Smoothing approach for a class of nonsmooth optimal control problems
%A Noori Skandari, Mohammad Hadi
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Applied Mathematical Modelling
%@ 0307-904X
%D 2015

[Download]